# SDR DL72S030143

- Difficulty date: February 11, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N410DA
- Make and model: Boeing 727232
- Aircraft serial: 21222
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SKIN OF LT ELEVATOR WAS FOUND WITH OVERSIZED COUNTER SINKS IN ATTACHMENT HOLES COMMON TO THE REAR SPAR.  REPAIR PER ER/A 417786-14AD.
